Equate Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets, 50 Count

Equate Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets, 50 Count
Equate Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets, 50 Count

Model: 235-15

Brand: Equate

(1) 2 shops 1 products

Detailed product description

When you are feeling discomfort and need help falling asleep, reach for Equate Acetaminophen PM. It is non habit forming, contains no aspirin, and has the same active ingredients as Extra-Strength Tylenol PM. These PM capsules also contain diphenhydramine HCI to help you fall asleep and stay asleep so that you can wake up the next morning ready to take on your day. They are fast acting so you can experience quick and effective relief from pain and go to sleep quickly. These pain-relief capsules come in a 50-count bottle.

Equate Acetaminophen PM, 50ct: Non habit forming Contains active ingredients comparable to those in Extra-Strength Tylenol PM Aspirin free Equate PM pain reliever contains fast-acting acetaminophen for pain relief and diphenhydramine HCI to help induce sleep Comes in 50-count bottle


Compare buying offers

Last updated: 2025-03-30 23:59:43
Search
Amazon Amazon

$1.98
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number 235-15
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1387647
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 681131776738

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets, 50 Count
Price:
$1.98 on walmart
(4.6)
$1.98 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward